# SDR SWIA2019022145552

- Difficulty date: January 12, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 44,668 hours, 42,329 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN DENTS. A/C LT SIDE BETWEEN FS621 AND FS672 BETWEEN STGRS 21L AND 26L. (C-CHECK) RO: 02/20/2019 PERFORMED HAND DRESS DENT NR 1, NR 2, NR 3 AND NR 4 IAW REO.
